# SDR ASAA0410290

- Difficulty date: June 5, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65622314
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND MAIN CARGO DOOR NR 2 FORWARD LATCH FITTING HAS ELONGATED HOLES.  REMOVED AND REPLACED FITTING.  (M)
